# SDR SWAA982165

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION  DUE TO NR 1 ENGINE OIL QUANTITY IS LOW, NEEDS SERVICING.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  RAN NR 1 ENG.  INSPECTED FOR OIL LEAKS, NO LEAKS NOTED. (LP 187371)
